# SDR 95ZZZM91

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159PL
- Make and model: Boeing 737242
- Aircraft serial: 21186
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Floor Track
- Part number: 080202120
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST SECTION OF EMERGENCY FLOOR TRACK LIGHTING INOP.  WATER FROM ICE COOLER ENTERING AREA BETWEEN BASE TRACK AND LIGHT COVER CAUSING FIRST SECTION SHORT AND CORRODING CONNECTIONS.  REPLACED LEAD FROM WALL TO TRACK, CLEANED AND DRIED TRACK AND CONNECTIONS.  APPLIED SEALANT TO TRACK AND COVER IN AREA AFFECTED.  (M)
